Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


muscle or fat
Feb 13, 2003

Great web site- your work and efforts will be rewarded! I have a question: I take 3tc, viramune, and abacavir- twice daily. My body weight is stable at 174, my waist size is stable at 30-32, my cd4 count is between 300-450. I have what seems like fasciculations over my body- kinda like body twitches and usually after the twitch there is loose skin. I do not know if it is fat or muscle. What do you think may be going on? I know that this is a shot in the dark, but with the sum total of all your knowledge, your guess will be better than mine. I go to the gym mon-friIm an avid squash playerIm on the court 1-3 hours/day. I eat well, digestion is good. Please help is you can.

Sincerely, confused.

Ken (Canada)

Response from Dr. Henry

Twitches such as you describe are more likely nerves in origin (muscle fasiculations often due to the nerves innervating the muscle). Assuming your electrolytes (Na, K, Ca) are OK and that you have no evidence for lactic acidosis I would ask to see a neurologist for an evaluation if the twitches you describe bother you or are getting worse. KH



Previous
still suffering
Next
Exercise and fatigue

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement